# SDR FDEA202204281085

- Difficulty date: April 28, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 73,030 hours, 28,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Cracked
- Location: Zone 800
- Component: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  943     52-10  0286     28APR22  DAY  OPEN  U  L1 DOOR HOLD OPEN LOCK COLLAR BROKEN  MEL  28APR22 23:58   DAY U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 01MAY22  "MEL 52-11-01-A: L1 DOOR INOP  C/7314823  CAUSE : DISCOVERED DAMAGE  DATE OCCURED  : 2022-04-28Z  PART 29APR22 01:05   MC1 U  IDENTIFIED PARTS  L1 DOOR COLLAR ASSY  MPN: 654N0244-7            CPN: 5214377  QTY: 1  INFO 29APR22 01:06   MC1 R   FACT 30APR22 09:31   MEM              REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK/COLLAR                                REF AMM 52-11-08-8.  OK FOR SERVICE.
